MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL5110
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One collection cassette with the tubing attached was returned for evaluation, no other pack components were included.The part number and lot number cannot be verified or determined.A bottle of balanced salt solution was also returned attached to the iv spike of the pack assembly.Fluid is visible in the cassette and tubing.The fluid was poured onto a 0.45 micron filter and vacuumed off through a filter in an attempt to trap any possible particulates.Microscopic examination of the filter found large amounts of what looks like organic material.No other particles were found.Based on all information, no causal factors can be determined and no conclusion can be drawn.
 
Event or Problem Description
A report received from a user facility in the (b)(6) stated that during a cataract procedure, a particle was seen coming out of the irrigation port at the beginning of a case.There was no report of injury or consequences to the patient.

Brand Name
STELLARIS VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6519874
Report Number0001920664-2017-00163
Device Sequence Number19029772
Product Code HQC
UDI-Device Identifier20757770057010
UDI-Public(01)20757770057010(17)180312
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2018
Device Model NumberBL5110
Device Lot NumberV8101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2017
Initial Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1